Browse by Creator
Number of items: 4.
Gagarin, A. and Zverovich, V. (2013) Upper bounds for the bondage number of graphs on topological surfaces. Discrete Mathematics, 313 (11). pp. 1132-1137. ISSN 0012-365X
Gagarin, A., Poghosyan, A. and Zverovich, V. (2013) Randomized algorithms and upper bounds for multiple domination in graphs and networks. Discrete Applied Mathematics, 161 (4-5). pp. 604-611. ISSN 0166-218X
Zverovich, V. and Gagarin, A. (2015) The probabilistic approach to limited packings in graphs. Discrete Applied Mathematics. ISSN 0166-218X [In Press]
Zverovich, V. and Gagarin, A. (2013) The bondage number of graphs on topological surfaces and Teschner's conjecture. Discrete Mathematics, 313 (6). pp. 796-808. ISSN 0012-365X
This list was generated on Sun Feb 1 02:51:43 2015 GMT.